# SDR IPXA2022031079955

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 32,839 hours, 20,223 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 311N51932
- Part serial: NA
- Condition: None
- Location: #1 Pyl.I/B Fd Sk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#1 INBD PYLON INSIDE PANEL 433GR, STRUCTURE HAS EXFOLIATION CORROSION AT AFT LOWER EDGEREPAIRED PER VT MAE EA 757-5450-27-A2855 REV -
